# SDR YENA201802190106

- Difficulty date: February 19, 2018
- Submitted: February 20, 2018
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 46,510 hours, 16,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 767625
- Condition: Discharged
- Location: Cabin
- Part time: 14,005 hours, 4,948 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT 391, BOS-TPA. EMERGENCY LIGHT FAILS TEST. REMOVED AND REPLACED EMER LIGHT BATTERY AT 10WL AND 12WL IAW AMM 33-51-38. CKS OK.
